# SDR DALA2020070202529

- Difficulty date: June 28, 2020
- Submitted: July 2, 2020
- Operation: Air carrier
- Aircraft: N591NW
- Make and model: Boeing 757351
- Aircraft serial: 32991
- Aircraft time: 60,319 hours, 19,779 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHTS INOP AT L4 DOOR AND ROWS 46-49.  R/R BATTERY PACK AT M737 PER AMM 33-51.  OPS CHK GOOD.
